# SDR UPS05443800

- Difficulty date: January 7, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  FWD CARGO COMPT - SUPPORT FRAME UPPER CHORD LOWER ATTACH ANGLE SURFACE FOUND CORROSION AT STA 700 LBL 38.  ANGLE REPLACED AS PER SRM 51-10-01 PG 9.  CORROSION BLEND OUT 0.040 X 1 X 2 INCH.
